Alert archive / California / High Surf Advisories in 2012
High Surf Advisory 12, NWS San Diego, CA
NWS San Diego, CA issued this high surf advisory at Mar 30, 2012, 1:27 PM PDT for San Diego County, California. It took effect at Mar 30, 2012, 5:00 PM PDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2012, 1:27 PM PDT (20:27 UTC)
- In effect from
- Mar 30, 2012, 5:00 PM PDT
- Expired
- Apr 3, 2012, 2:00 AM PDT
- In force
- 3 days
- Issued by
- NWS San Diego, CA
County San Diego County, CA
The radar
The San Diego radar (KNKX), 28 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 8.5 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1032 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
381 WHUS46 KSGX 302027 CFWSGX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 127 PM PDT FRI MAR 30 2012 ...HIGH SURF AT THE BEACHES OF ORANGE AND SAN DIEGO COUNTY THIS AFTERNOON THROUGH MONDAY AFTERNOON... .A 4 TO 5 FOOT...LONG PERIOD SOUTH SWELL WILL MOVE INTO THE COASTAL WATERS THIS AFTERNOON...GENERATING HIGH SURF ALONG THE SOUTH FACING BEACHES BEGINNING THIS AFTERNOON. A LARGE...MODERATE PERIOD WEST SWELL WILL ARRIVE EARLY SUNDAY AFTERNOON...WITH SURF INCREASING AT ALL BEACHES SUNDAY AFTERNOON THROUGH SUNDAY EVENING. SWELL AND SURF WILL SUBSIDE MONDAY AFTERNOON...WITH ABOVE NORMAL SURF CONTINUING INTO TUESDAY. CAZ042-043-310500- /O.CAN.KSGX.CF.S.0001.120331T0100Z-120402T2100Z/ /O.NEW.KSGX.SU.Y.0012.120331T0000Z-120403T0000Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 127 PM PDT FRI MAR 30 2012 ...HIGH SURF ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM PDT MONDAY. * WAVES AND SURF: BUILDING TO 5 TO 8 FEET ALONG SOUTH FACING BEACHES THIS AFTERNOON...THEN BUILDING TO 6 TO 8 FEET WITH SETS TO 10 FEET SATURDAY AFTERNOON. SURF WILL CONTINUE TO BUILD ON SUNDAY AS A LARGE WEST SWELL MOVES IN...WITH WIDESPREAD SURF OF 6 TO 9 FEET. LOCAL SETS TO 12 FEET ARE POSSIBLE...MAINLY ALONG NORTHERN PORTIONS OF ORANGE COUNTY LATE TONIGHT THROUGH SATURDAY MORNING AND ALONG SOUTHERN PORTIONS OF SAN DIEGO COUNTY SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. SWELL AND SURF WILL SUBSIDE LATE ON MONDAY. * TIDES: LOW TIDE AROUND 10 PM THIS EVENING AT 2.9 FEET...HIGH TIDE AROUND 4 AM SATURDAY AT 4.3 FEET...LOW TIDE AROUND 12 PM SATURDAY AT 0.6 FEET...HIGH TIDE AROUND 7 PM SATURDAY AT 3.6 FEET. * TIMING: SOUTH SWELL ARRIVING THIS AFTERNOON WITH SURF BUILDING ALONG SOUTH FACING BEACHES. WEST SWELL ARRIVING EARLY SUNDAY AFTERNOON WITH INCREASING SURF AT ALL BEACHES. SURF SUBSIDING LATE MONDAY AFTERNOON. * IMPACTS: MINOR TO MODERATE BEACH EROSION AND MINOR FLOODING OF LOW LYING AREAS ARE POSSIBLE...MAINLY NEAR HIGH TIDE. WAVES MAY BREAK OVER JETTIES AND ROCKS IN OR NEAR THE SURF ZONE. ENTRANCES TO HARBORS WILL BE DANGEROUS DUE TO BREAKING WAVES...ESPECIALLY DURING LOW TIDE. HIGH SURF MAY ALSO GENERATE STRONG RIP CURRENTS. INEXPERIENCED SWIMMERS AND SURFERS SHOULD STAY OUT OF THE WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ SS
11 follow-up statements
401 WHUS46 KSGX 310437 CFWSGX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 937 PM PDT FRI MAR 30 2012 ...HIGH SURF AT THE BEACHES OF ORANGE AND SAN DIEGO COUNTY THIS AFTERNOON THROUGH MONDAY AFTERNOON... .A 4 TO 5 FOOT...LONG PERIOD SOUTH SWELL HAS MOVED INTO THE COASTAL WATERS THIS EVENING...GENERATING HIGH SURF ALONG THE SOUTH FACING BEACHES. A LARGE...MODERATE PERIOD WEST SWELL WILL ARRIVE EARLY SUNDAY AFTERNOON...WITH SURF INCREASING AT ALL BEACHES SUNDAY AFTERNOON THROUGH SUNDAY EVENING. SWELL AND SURF WILL SUBSIDE MONDAY AFTERNOON...WITH ABOVE NORMAL SURF CONTINUING INTO TUESDAY. CAZ042-043-311245- /O.CON.KSGX.SU.Y.0012.000000T0000Z-120403T0000Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 937 PM PDT FRI MAR 30 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY... * WAVES AND SURF: BUILDING TO 5 TO 8 FEET ALONG SOUTH FACING BEACHES THIS AFTERNOON...THEN BUILDING TO 6 TO 8 FEET WITH SETS TO 10 FEET SATURDAY AFTERNOON. SURF WILL CONTINUE TO BUILD ON SUNDAY AS A LARGE WEST SWELL MOVES IN...WITH WIDESPREAD SURF OF 6 TO 10 FEET. LOCAL SETS TO 12 FEET ARE POSSIBLE...MAINLY ALONG NORTHERN PORTIONS OF ORANGE COUNTY LATE TONIGHT THROUGH SATURDAY MORNING AND ALONG SOUTHERN PORTIONS OF SAN DIEGO COUNTY SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. SWELL AND SURF WILL SUBSIDE LATE ON MONDAY. * TIDES: LOW TIDE AROUND 10 PM THIS EVENING AT 2.9 FEET...HIGH TIDE AROUND 4 AM SATURDAY AT 4.3 FEET...LOW TIDE AROUND 12 PM SATURDAY AT 0.6 FEET...HIGH TIDE AROUND 7 PM SATURDAY AT 3.6 FEET. * TIMING: SOUTH SWELL ARRIVING THIS AFTERNOON WITH SURF BUILDING ALONG SOUTH FACING BEACHES. WEST SWELL ARRIVING EARLY SUNDAY AFTERNOON WITH INCREASING SURF AT ALL BEACHES. SURF SUBSIDING LATE MONDAY AFTERNOON. * IMPACTS: MINOR TO MODERATE BEACH EROSION AND MINOR FLOODING OF LOW LYING AREAS ARE POSSIBLE...MAINLY NEAR HIGH TIDE. WAVES MAY BREAK OVER JETTIES AND ROCKS IN OR NEAR THE SURF ZONE. ENTRANCES TO HARBORS WILL BE DANGEROUS DUE TO BREAKING WAVES... ESPECIALLY DURING LOW TIDE. HIGH SURF MAY ALSO GENERATE STRONG RIP CURRENTS. INEXPERIENCED SWIMMERS AND SURFERS SHOULD STAY OUT OF THE WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ PIERCE HTTP://WWW.WEATHER.GOV/SANDIEGO
756 WHUS46 KSGX 311235 CFWSGX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 535 AM PDT SAT MAR 31 2012 ...HIGH SURF AT THE BEACHES OF ORANGE AND SAN DIEGO COUNTY THROUGH MONDAY AFTERNOON... .A LONG PERIOD SOUTH SWELL WILL GENERATE HIGH SURF ALONG THE SOUTHWEST FACING BEACHES TODAY. A LARGER WESTERLY SWELL WILL ARRIVE EARLY SUNDAY AFTERNOON...BRINGING EVEN HIGHER SURF SUNDAY INTO MONDAY MORNING. THE SWELL AND SURF WILL SUBSIDE MONDAY AFTERNOON...BUT ABOVE AVERAGE SURF WILL CONTINUE INTO TUESDAY. CAZ042-043-312045- /O.CON.KSGX.SU.Y.0012.000000T0000Z-120403T0000Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 535 AM PDT SAT MAR 31 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY... * WAVES AND SURF: A LARGE SOUTHWEST WILL WILL GENERATE SURF FROM 4 TO 8 FEET TODAY...WITH OCCASIONAL SETS TO 10 FEET ON SOUTHWEST FACING BEACHES. THE SURF WILL CONTINUE TO BUILD ON SUNDAY AS A LARGE WEST SWELL MOVES IN. THIS WESTERLY SWELL WILL BRING SOME OF THE LARGEST SURF OF THE YEAR. WIDESPREAD BREAKERS FROM 6 TO 10 FEET ARE EXPECTED...WITH SETS TO 13 FEET AT FAVORED SURF BREAKS IN SOUTHERN SAN DIEGO COUNTY. THE SWELL AND SURF WILL START TO SUBSIDE MONDAY AFTERNOON. * TIDES: LOW TIDE AROUND 12 PM TODAY AT 0.6 FEET. HIGH TIDE AROUND 7 PM THIS EVENING AT 3.6 FEET. HIGH TIDE SUNDAY AROUND 530 AM AT 4.18 FEET. LOW TIDE SUNDAY AFTERNOON AROUND 1230 PM AT 0.1 FEET. * TIMING: SOUTH SWELL TODAY WITH HIGHEST SURF ALONG SOUTHWEST FACING BEACHES. WEST SWELL ARRIVING SUNDAY WITH INCREASING SURF AT ALL BEACHES. SURF SUBSIDING MONDAY AFTERNOON. * IMPACTS: MINOR TO MODERATE BEACH EROSION AND MINOR FLOODING OF LOW LYING AREAS ARE POSSIBLE...MAINLY NEAR HIGH TIDE. WAVES MAY BREAK OVER JETTIES AND ROCKS IN OR NEAR THE SURF ZONE. ENTRANCES TO HARBORS WILL BE DANGEROUS DUE TO BREAKING WAVES...ESPECIALLY DURING LOW TIDE. HIGH SURF MAY ALSO GENERATE STRONG RIP CURRENTS. INEXPERIENCED SWIMMERS AND SURFERS SHOULD STAY OUT OF THE WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ MOEDE
245 WHUS46 KSGX 312044 CFWSGX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 144 PM PDT SAT MAR 31 2012 ...HIGH SURF AT THE BEACHES OF ORANGE AND SAN DIEGO COUNTY THROUGH MONDAY AFTERNOON... .A LONG-PERIOD SOUTH-SOUTHWEST SWELL WILL GENERATE HIGH SURF ALONG THE SOUTH-SOUTHWEST FACING BEACHES THROUGH TONIGHT. A LARGER WEST-NORTHWEST SWELL WILL ARRIVE EARLY SUNDAY MORNING...BRINGING EVEN HIGHER SURF THROUGH MONDAY MORNING. THE SWELL AND SURF WILL SUBSIDE MONDAY AFTERNOON...BUT ABOVE AVERAGE SURF WILL CONTINUE INTO TUESDAY. CAZ042-043-010445- /O.CON.KSGX.SU.Y.0012.000000T0000Z-120403T0000Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 144 PM PDT SAT MAR 31 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY... * WAVES AND SURF: A LONG-PERIOD SOUTH-SOUTHWEST SWELL WILL GENERATE SURF FROM 4 TO 8 FEET THROUGH TONIGHT...WITH OCCASIONAL SETS TO 10 FEET ON SOUTH-SOUTHWEST-FACING BEACHES. THE SURF WILL CONTINUE TO BUILD ON EARLY SUNDAY WHEN A LARGE WEST-NORTHWEST SWELL MOVES IN. WIDESPREAD BREAKERS FROM 6 TO 10 FEET ARE EXPECTED...WITH SETS TO 13 FEET AT FAVORED SURF BREAKS IN SOUTHERN SAN DIEGO COUNTY. THE SWELL AND SURF WILL SUBSIDE MONDAY AFTERNOON. * TIDES: HIGH TIDE AROUND 7 PM THIS EVENING AT 3.6 FEET. HIGH TIDE SUNDAY AROUND 530 AM AT 4.18 FEET. LOW TIDE SUNDAY AFTERNOON AROUND 1230 PM AT 0.1 FEET. * TIMING: SOUTH-SOUTHWEST SWELL TODAY WITH HIGHEST SURF ALONG SOUTH-SOUTHWEST-FACING BEACHES. WEST-NORTHWEST SWELL ARRIVING SUNDAY WITH INCREASING SURF AT ALL BEACHES. SURF SUBSIDING MONDAY AFTERNOON. * IMPACTS: MINOR TO MODERATE BEACH EROSION AND MINOR FLOODING OF LOW LYING AREAS ARE POSSIBLE AT TIMES OF HIGH TIDE. WAVES MAY BREAK OVER JETTIES AND ROCKS IN OR NEAR THE SURF ZONE. ENTRANCES TO HARBORS WILL BE DANGEROUS DUE TO BREAKING WAVES...ESPECIALLY DURING LOW TIDE. HIGH SURF WILL ALSO GENERATE STRONG RIP CURRENTS. INEXPERIENCED SWIMMERS AND SURFERS SHOULD STAY OUT OF THE WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ MOKER
071 WHUS46 KSGX 010454 CFWSGX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 954 PM PDT SAT MAR 31 2012 ...HIGH SURF AT THE BEACHES OF ORANGE AND SAN DIEGO COUNTY THROUGH MONDAY AFTERNOON... .A LONG-PERIOD SOUTH-SOUTHWEST SWELL WILL GENERATE HIGH SURF ALONG THE SOUTH-SOUTHWEST FACING BEACHES THROUGH TONIGHT. A LARGER WEST-NORTHWEST SWELL WILL ARRIVE EARLY SUNDAY MORNING... BRINGING EVEN HIGHER SURF THROUGH MONDAY MORNING. THE SWELL AND SURF WILL SUBSIDE MONDAY AFTERNOON...BUT ABOVE AVERAGE SURF WILL CONTINUE INTO TUESDAY. CAZ042-043-011300- /O.CON.KSGX.SU.Y.0012.000000T0000Z-120403T0000Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 954 PM PDT SAT MAR 31 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY... * WAVES AND SURF: A LONG-PERIOD SOUTH-SOUTHWEST SWELL WILL GENERATE SURF FROM 4 TO 8 FEET THROUGH TONIGHT...WITH OCCASIONAL SETS TO 10 FEET ON SOUTH-SOUTHWEST-FACING BEACHES. THE SURF WILL CONTINUE TO BUILD ON EARLY SUNDAY WHEN A LARGE WEST-NORTHWEST SWELL MOVES IN. WIDESPREAD BREAKERS FROM 6 TO 10 FEET ARE EXPECTED...WITH SETS TO 13 FEET AT FAVORED SURF BREAKS IN SOUTHERN SAN DIEGO COUNTY. THE SWELL AND SURF WILL SUBSIDE MONDAY AFTERNOON. * TIDES: HIGH TIDE AROUND 7 PM THIS EVENING AT 3.6 FEET. HIGH TIDE SUNDAY AROUND 530 AM AT 4.18 FEET. LOW TIDE SUNDAY AFTERNOON AROUND 1230 PM AT 0.1 FEET. HIGHT TIDE MONDAY MORNING 4.45 630 AM AND LOW TIDE IS ABOUT 1 PM AT MINUS .1 FEET. * TIMING: SOUTH-SOUTHWEST SWELL TODAY WITH HIGHEST SURF ALONG SOUTH-SOUTHWEST-FACING BEACHES. WEST-NORTHWEST SWELL ARRIVING SUNDAY WITH INCREASING SURF AT ALL BEACHES. SURF SUBSIDING MONDAY AFTERNOON. * IMPACTS: MINOR TO MODERATE BEACH EROSION AND MINOR FLOODING OF LOW LYING AREAS ARE POSSIBLE AT TIMES OF HIGH TIDE. WAVES MAY BREAK OVER JETTIES AND ROCKS IN OR NEAR THE SURF ZONE. ENTRANCES TO HARBORS WILL BE DANGEROUS DUE TO BREAKING WAVES... ESPECIALLY DURING LOW TIDE. HIGH SURF WILL ALSO GENERATE STRONG RIP CURRENTS. INEXPERIENCED SWIMMERS AND SURFERS SHOULD STAY OUT OF THE WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ PIERCE HTTP://WWW.WEATHER.GOV/SANDIEGO
605 WHUS46 KSGX 011239 CFWSGX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 539 AM PDT SUN APR 1 2012 ...HIGH SURF AT THE BEACHES OF ORANGE AND SAN DIEGO COUNTY THROUGH MONDAY AFTERNOON... .A LARGE WEST-NORTHWEST SWELL WILL GENERATE VERY HIGH SURF AT THE BEACHES TODAY THROUGH MONDAY MORNING. MAXIMUM SETS COULD EXCEED 13 FEET ON EXPOSED WEST FACING BEACHES AND FAVORED SURF BREAKS IN SAN DIEGO COUNTY. SURF WILL BEGIN TO SUBSIDE MONDAY AFTERNOON...BUT ABOVE AVERAGE SURF WILL CONTINUE INTO TUESDAY. CAZ042-043-012045- /O.CON.KSGX.SU.Y.0012.000000T0000Z-120403T0000Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 539 AM PDT SUN APR 1 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY... * WAVES AND SURF: LARGE SURF TODAY FROM A LARGE WEST-NORTHWEST SWELL. WIDESPREAD BREAKERS FROM 6 TO 10 FEET ARE LIKELY WITH SETS TO 13 FEET AT FAVORED SURF BREAKS IN SOUTHERN SAN DIEGO COUNTY. THE SWELL AND SURF WILL SUBSIDE MONDAY AFTERNOON. * TIDES: HIGH TIDE TODAY WAS 4.2 FEET AT 530 AM. LOW TIDE TODAY IS 0.1 FEET AT 1230 PM. ON MONDAY...HIGH TIDE IS 4.5 FEET AT 630 AM...AND LOW TIDE IS -0.1 FEET AT 1 PM. * TIMING: TODAY THROUGH MONDAY MORNING. SURF SUBSIDING MONDAY AFTERNOON. * IMPACTS: MODERATE BEACH EROSION AND MINOR FLOODING OF LOW LYING AREAS ARE POSSIBLE AT TIMES OF HIGH TIDE. WAVES MAY BREAK OVER JETTIES AND ROCKS IN OR NEAR THE SURF ZONE. ENTRANCES TO HARBORS WILL BE DANGEROUS DUE TO BREAKING WAVES...ESPECIALLY DURING LOW TIDE. HIGH SURF WILL ALSO GENERATE STRONG RIP CURRENTS. INEXPERIENCED SWIMMERS AND SURFERS SHOULD STAY OUT OF THE WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ MOEDE
396 WHUS46 KSGX 012025 CFWSGX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 125 PM PDT SUN APR 1 2012 ...HIGH SURF AT THE BEACHES OF ORANGE AND SAN DIEGO COUNTY THROUGH MONDAY AFTERNOON... .A LARGE WEST-NORTHWEST SWELL WILL CONTINUE CAUSE HIGH SURF AT THE BEACHES THROUGH EARLY MONDAY AFTERNOON. MAXIMUM SETS COULD REACH 13 FEET ON EXPOSED WEST FACING BEACHES IN SAN DIEGO COUNTY. SURF WILL BEGIN TO SUBSIDE LATE MONDAY AFTERNOON...BUT WILL REMAIN ABOVE AVERAGE INTO TUESDAY. CAZ042-043-020445- /O.CON.KSGX.SU.Y.0012.000000T0000Z-120403T0000Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 125 PM PDT SUN APR 1 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY... * WAVES AND SURF: HIGH SURF FROM A LARGE WEST-NORTHWEST SWELL WILL CAUSE WIDESPREAD BREAKERS FROM 6 TO 10 FEET. EXPOSED WEST- FACING BEACHES IN SOUTHERN SAN DIEGO COUNTY COULD SEE SETS TO 13 FEET. THE SWELL AND SURF WILL SUBSIDE LATE MONDAY AFTERNOON. * TIDES: LOW TIDE TODAY OF 0.1 FEET WAS AT 1230 PM. ON MONDAY...HIGH TIDE OF 4.5 FEET WILL OCCUR AT 630 AM...AND LOW TIDE OF 0.1 -FEET WILL OCCUR AT 1 PM. * TIMING: THROUGH MONDAY AFTERNOON. * IMPACTS: MODERATE BEACH EROSION AND MINOR FLOODING OF LOW LYING AREAS ARE POSSIBLE AT TIMES OF HIGH TIDE. WAVES MAY BREAK OVER JETTIES AND ROCKS IN OR NEAR THE SURF ZONE. ENTRANCES TO HARBORS WILL BE DANGEROUS DUE TO BREAKING WAVES... ESPECIALLY DURING LOW TIDE. HIGH SURF WILL ALSO GENERATE STRONG RIP CURRENTS. INEXPERIENCED SWIMMERS AND SURFERS SHOULD STAY OUT OF THE WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ MOKER
843 WHUS46 KSGX 020405 CFWSGX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 905 PM PDT SUN APR 1 2012 ...HIGH SURF WILL CONTINUE AT THE BEACHES OF ORANGE AND SAN DIEGO COUNTIES THROUGH MONDAY AFTERNOON... .A LARGE WEST-NORTHWEST SWELL WILL CONTINUE TO CAUSE HIGH SURF AT THE BEACHES THROUGH MONDAY AFTERNOON. HIGHEST SETS COULD REACH 13 FEET ON EXPOSED WEST FACING BEACHES IN SAN DIEGO COUNTY. SURF WILL BEGIN TO SUBSIDE MONDAY AFTERNOON...BUT WILL REMAIN ABOVE AVERAGE INTO TUESDAY. CAZ042-043-021200- /O.CON.KSGX.SU.Y.0012.000000T0000Z-120403T0000Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 905 PM PDT SUN APR 1 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY... * WAVES AND SURF: WIDESPREAD BREAKERS FROM 6 TO 10 FEET. SOME SETS AT EXPOSED WEST-FACING BEACHES IN SOUTHERN SAN DIEGO COUNTY WILL REACH 13 FEET. THE SWELL AND SURF WILL SUBSIDE MONDAY AFTERNOON. * TIDES: HIGH TIDE OF 4.5 FEET WILL OCCUR AT 630 AM MONDAY...AND LOW TIDE OF 0.1 FEET WILL OCCUR AT 1 PM. * TIMING: THROUGH MONDAY AFTERNOON. * IMPACTS: MODERATE BEACH EROSION AND MINOR FLOODING OF LOW LYING AREAS ARE POSSIBLE AT TIMES OF HIGH TIDE. WAVES MAY BREAK OVER JETTIES AND ROCKS IN OR NEAR THE SURF ZONE. ENTRANCES TO HARBORS WILL BE DANGEROUS DUE TO BREAKING WAVES...ESPECIALLY DURING LOW TIDE. HIGH SURF WILL ALSO GENERATE STRONG RIP CURRENTS. INEXPERIENCED SWIMMERS AND SURFERS SHOULD STAY OUT OF THE WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ MM
390 WHUS46 KSGX 021046 CFWSGX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 346 AM PDT MON APR 2 2012 ...HIGH SURF WILL CONTINUE AT THE BEACHES OF ORANGE AND SAN DIEGO COUNTIES THROUGH MONDAY AFTERNOON... .A LARGE WEST-NORTHWEST SWELL WILL CONTINUE TO CAUSE HIGH SURF AT THE BEACHES THROUGH MONDAY AFTERNOON. HIGHEST SETS COULD REACH 13 FEET ON EXPOSED WEST FACING BEACHES IN SAN DIEGO COUNTY. SURF WILL BEGIN TO SUBSIDE MONDAY AFTERNOON...BUT WILL REMAIN ABOVE AVERAGE INTO TUESDAY. CAZ042-043-021815- /O.CON.KSGX.SU.Y.0012.000000T0000Z-120403T0000Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 346 AM PDT MON APR 2 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WAVES AND SURF: WIDESPREAD BREAKERS FROM 6 TO 10 FEET. SOME SETS AT EXPOSED WEST-FACING BEACHES IN SOUTHERN SAN DIEGO COUNTY WILL REACH 13 FEET. THE SWELL AND SURF WILL SUBSIDE MONDAY AFTERNOON. * TIDES: HIGH TIDE OF 4.5 FEET WILL OCCUR AT 630 AM MONDAY...AND LOW TIDE OF 0.1 FEET WILL OCCUR AT 1 PM. * TIMING: THROUGH MONDAY AFTERNOON. * IMPACTS: MODERATE BEACH EROSION AND MINOR FLOODING OF LOW LYING AREAS ARE POSSIBLE AT TIMES OF HIGH TIDE. WAVES MAY BREAK OVER JETTIES AND ROCKS IN OR NEAR THE SURF ZONE. ENTRANCES TO HARBORS WILL BE DANGEROUS DUE TO BREAKING WAVES... ESPECIALLY DURING LOW TIDE. HIGH SURF WILL ALSO GENERATE STRONG RIP CURRENTS. INEXPERIENCED SWIMMERS AND SURFERS SHOULD STAY OUT OF THE WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ JT HTTP://WWW.WEATHER.GOV/SANDIEGO
238 WHUS46 KSGX 021835 CFWSGX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1135 AM PDT MON APR 2 2012 ...HIGH SURF WILL CONTINUE AT THE BEACHES OF ORANGE AND SAN DIEGO COUNTIES THROUGH MONDAY AFTERNOON... .A LARGE WEST-NORTHWEST SWELL WILL CONTINUE TO CAUSE HIGH SURF AT THE BEACHES THROUGH THIS AFTERNOON. SURF HEIGHTS HAVE BEEN SUBSIDING SINCE EARLY THIS MORNING...BUT WILL LIKELY REMAIN WELL ABOVE AVERAGE INTO TUESDAY...ESPECIALLY ALONG EXPOSED WEST FACING BEACHES CAZ042-043-030000- /O.CON.KSGX.SU.Y.0012.000000T0000Z-120403T0000Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 1135 AM PDT MON APR 2 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WAVES AND SURF: WIDESPREAD BREAKERS FROM 6 TO 10 FEET. SOME SETS AT EXPOSED WEST-FACING BEACHES IN SOUTHERN SAN DIEGO COUNTY WILL REACH 13 FEET. * TIDES: LOW TIDE OF 0.1 FEET WILL OCCUR AT 1 PM PDT. * TIMING: UNTIL 5 PM TODAY. * IMPACTS: WAVES MAY BREAK OVER JETTIES AND ROCKS IN OR NEAR THE SURF ZONE. ENTRANCES TO HARBORS WILL BE DANGEROUS DUE TO BREAKING WAVES... ESPECIALLY DURING LOW TIDE. HIGH SURF WILL ALSO GENERATE STRONG RIP CURRENTS. INEXPERIENCED SWIMMERS AND SURFERS SHOULD STAY OUT OF THE WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANDIEGO
979 WHUS46 KSGX 022304 CFWSGX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 404 PM PDT MON APR 2 2012 ...HIGH SURF WILL CONTINUE AT THE BEACHES OF ORANGE AND SAN DIEGO COUNTIES UNTIL TONIGHT... .A LARGE WEST-NORTHWEST SWELL WILL CONTINUE TO CAUSE HIGH SURF AT THE BEACHES TONIGHT. THE AVERAGE SURF WILL CONTINUE TO DIMINISH TUESDAY...BUT WILL LIKELY REMAIN ABOVE AVERAGE...ESPECIALLY ALONG EXPOSED WEST FACING BEACHES. CAZ042-043-030900- /O.EXT.KSGX.SU.Y.0012.000000T0000Z-120403T0900Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 404 PM PDT MON APR 2 2012 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 2 AM PDT TUESDAY... * WAVES AND SURF: WIDESPREAD BREAKERS FROM 6 TO 10 FEET. SOME SETS AT EXPOSED WEST-FACING BEACHES WILL REACH 12 FEET. * TIDES: HIGH TIDE OF 4.6 FEET WILL OCCUR AT 738 PM PDT FOLLOWED BY A LOW TIDE OF 1.2 FEET AT 122 AM TUESDAY. * TIMING: UNTIL 2 AM TUESDAY. * IMPACTS: WAVES MAY BREAK OVER JETTIES AND ROCKS IN OR NEAR THE SURF ZONE. ENTRANCES TO HARBORS WILL BE DANGEROUS DUE TO BREAKING WAVES...ESPECIALLY DURING LOW TIDE. HIGH SURF WILL ALSO GENERATE STRONG RIP CURRENTS. INEXPERIENCED SWIMMERS AND SURFERS SHOULD STAY OUT OF THE WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ MM
627 WHUS46 KSGX 030906 CFWSGX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 206 AM PDT TUE APR 3 2012 CAZ042-043-031015- /O.EXP.KSGX.SU.Y.0012.000000T0000Z-120403T0900Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 206 AM PDT TUE APR 3 2012 ...HIGH SURF ADVISORY WILL EXPIRE AT 2 AM PDT EARLY THIS MORNING... COASTAL BUOYS HAVE DROPPED BELOW 7 FEET AND ARE EXPECTED TO CONTINUE THIS DOWNWARD TREND THROUGH THIS MORNING. THEREFORE...THE HIGH SURF ADVISORIES FOR ORANGE AND SAN DIEGO COUNTY BEACHES HAVE BEEN ALLOWED TO EXPIRE. ELEVATED SURF OF 4 TO 6 FEET IS LIKELY TO CONTINUE THROUGH TUESDAY MORNING. $$ JT HTTP://WWW.WEATHER.GOV/SANDIEGO
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this high surf advisory went out at Mar 30, 9:45 AM PDT, 3 hours 42 minutes earlier.
Area forecast discussion, Mar 30, 9:45 AM PDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
945 AM PDT FRI MAR 30 2012
.SYNOPSIS...
HIGH PRESSURE WILL REMAIN OVER THE REGION TODAY...WITH SLIGHTLY
WARMER TEMPERATURES FOR THE INLAND AREAS. A TROUGH OF LOW PRESSURE
WILL THEN BRING COOLER CONDITIONS AND STRONGER ONSHORE FLOW TO THE
REGION THIS WEEKEND. THIS TROUGH WILL BRING STRONG AND GUSTY
SOUTHWEST TO WEST WINDS TO THE MOUNTAINS AND DESERTS FOR SATURDAY
THROUGH EARLY SUNDAY AS WELL AS A CHANCE OF LIGHT PRECIPITATION
ALONG AND WEST OF THE MOUNTAINS SATURDAY NIGHT AND EARLY SUNDAY
MORNING. A TRANSITORY RIDGE WILL THEN BUILD BACK OVER THE
WEST...WITH DRY AND WARMER CONDITIONS PREVAILING FOR THE FIRST PART
OF THE WORK WEEK. ANOTHER TROUGH WILL THEN BRING COOLER CONDITIONS
AND THE RETURN OF THE MARINE LAYER FOR THE REMAINDER OF THE WORK
WEEK.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
WATER VAPOR IMAGERY CONTINUES TO SHOW A TROUGH OF LOW PRESSURE
DIGGING OVER THE PACIFIC THIS MORNING...ALLOWING HEIGHTS TO RISE
OVER SOUTHERN CALIFORNIA. THEREFORE...EXPECT SLIGHT WARMER
CONDITIONS OVER THE INLAND AREAS TODAY...WITH A FEW HIGH CLOUDS AT
TIMES. FOR NOW...JUST DEALING WITH THE LINGERING LOW CLOUDS AND FOG
IN THE INLAND VALLEYS AND ALONG THE COASTAL AREAS THIS MORNING...BUT
HAVE LET THE DENSE FOG ADVISORY EXPIRE AS VISIBILITIES ARE NOW ALL
AT OR ABOVE A MILE. NEEDLESS TO SAY...CONDITIONS WILL CONTINUE TO
IMPROVE. HOWEVER...THE QUESTION IS WHETHER OR NOT ALL THE BEACHES
WILL CLEAR THIS AFTERNOON. AT THIS POINT IN TIME...IT LOOKS LIKE
SOME PARTIAL CLEARING WILL BE POSSIBLE...BUT THE BEACHES IN ORANGE
COUNTY MAY STRUGGLE TO SEE SOME SUN.
THE DIGGING TROUGH OF LOW PRESSURE WILL THEN BRING COOLER CONDITIONS
AND INCREASING ONSHORE FLOW TO THE REGION THIS WEEKEND.
THEREFORE...EXPECT INCREASING WINDS ACROSS THE MOUNTAINS AND DESERTS
TOMORROW. AT THIS TIME...THE LATEST MODELS ARE STILL AROUND 10 MBS
BETWEEN LINDBERGH AND DAGGETT...WITH 850 MB WINDS RANGING BETWEEN 40
AND 50 KNOTS AND 700 MB WINDS RANGING BETWEEN 50 AND 60 KNOTS. FOR
THIS REASON...THE HIGH WIND WARNINGS LOOK GOOD AT THIS TIME. THIS
TROUGH WILL ALSO BRING A CHANCE OF LIGHT RAIN ALONG AND WEST OF THE
MOUNTAINS SATURDAY NIGHT THROUGH EARLY SUNDAY MORNING...WITH
PRECIPITATION AMOUNTS BEING MAINLY LESS THAN A TENTH OF AN INCH.
DRY AND WARMER CONDITIONS WILL DEVELOP FOR EARLY NEXT WEEK...AS A
HIGH PRESSURE BRIEFLY BUILDS BACK ACROSS THE REGION. AS THE RIDGE
BUILDS BACK OVER THE REGION...SOME LIGHT OFFSHORE WINDS MAY DEVELOP
THROUGH AND BELOW THE FAVORED CANYONS AND PASSES. MODELS ARE THEN
SHOWING ANOTHER TROUGH OF LOW PRESSURE DIGGING OVER THE PACIFIC FOR
THE LATTER PART OF THE WORK WEEK. THEREFORE...EXPECT COOLER
CONDITIONS TO DEVELOP ONCE AGAIN...WITH INCREASING ONSHORE FLOW AND
THE RETURN OF THE MARINE LAYER.
&&
.AVIATION...
301545Z...COASTS/VALLEYS...STRATUS WITH BASES 1000-1200 FT MSL AND
TOPS TO 2000 FT MSL WILL CLEAR INLAND 17-19Z AND NEAR THE COAST
19-21Z...POSSIBLY REMAINING BKN AT SOME COASTAL AIRPORTS THROUGH THE
AFTERNOON. STRATUS WILL BEGIN TO MOVE BACK INLAND AROUND 00-02Z WITH
SIMILAR BASES. AREAS OF 3-5SM VSBY EXPECTED WITH STRATUS AND LOCAL
1SM VSBY OR LESS IN THE INLAND VALLEYS.
MOUNTAINS AND DESERTS...A FEW CLOUDS AOA FL200 AND UNRESTRICTED VSBY
THROUGH SATURDAY MORNING.
&&
.MARINE...
A LONG PERIOD...4 TO 5 FT SOUTH SWELL AT 18 SECONDS WILL ARRIVE
LATER THIS AFTERNOON IN THE SOUTHERN CALIFORNIA COASTAL WATERS. THE
SWELL WILL CONTINUE TO BUILD TONIGHT AND SATURDAY...PRODUCING SURF
FROM 5 TO 10 FEET ALONG SOUTH FACING BEACHES IN NORTHERN ORANGE
COUNTY. THE SURF WILL BE SOMEWHAT LOWER IN SAN DIEGO COUNTY.
ON SATURDAY NIGHT AND SUNDAY...A LARGE WNW SWELL WILL ENTER THE
COASTAL WATERS. COMBINED SEAS ABOVE 10 FEET ARE EXPECTED IN THE
COASTAL WATERS SUNDAY MORNING THROUGH MONDAY MORNING...WHICH WILL
RESULT IN HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT. THE COMBINED
WNW AND S SWELLS WILL BRING VERY HIGH SURF TO MOST BEACHES SUNDAY
INTO MONDAY MORNING.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...HIGH WIND WARNING FROM 4 PM SATURDAY TO 10 AM PDT SUNDAY FOR THE
COACHELLA VALLEY...RIVERSIDE COUNTY MOUNTAINS...SAN DIEGO
COUNTY DESERTS...SAN DIEGO COUNTY MOUNTAINS.
HIGH WIND WARNING FROM NOON SATURDAY TO 10 AM PDT SUNDAY FOR THE
APPLE AND LUCERNE VALLEYS...SAN BERNARDINO COUNTY MOUNTAINS.
PZ...NONE.
&&
PUBLIC...PALMER
AVIATION/MARINE...SSHazardous weather outlook, Mar 30, 5:35 AM PDT, 7 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 535 AM PDT FRI MAR 30 2012 CAZ042-043-311330- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 535 AM PDT FRI MAR 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR BEACHES OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT HIGHER SURF AND DANGEROUS RIP CURRENTS FOR THE BEACHES FOR THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PERIODS OF HIGHER SURF AND DANGEROUS RIP CURRENTS FOR THE BEACHES THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. CAZ055-056-058-060>062-311330- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 535 AM PDT FRI MAR 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MOUNTAINS AND DESERTS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HIGH WIND WARNING FOR LATE SATURDAY THROUGH EARLY SUNDAY FOR STRONG GUSTY SOUTHWEST TO WEST WINDS. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. CAZ048-050-301600- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- 535 AM PDT FRI MAR 30 2012 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE VALLEYS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT DENSE FOG ADVISORY FOR EARLY THIS MORNING FOR THE INLAND VALLEYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. MARTIN
In the hours before
Local storm report, Mar 30, 1:13 PM PDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
113 PM PDT FRI MAR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM HIGH SURF HUNTINGTON BEACH 33.69N 118.01W
03/30/2012 ORANGE CA FIRE DEPT/RESCUE
HUNTINGTON BEACH LIFEGUARDS REPORTED SURF OF 6 FEET WITH
SETS TO 8 FEET AT 1250 PM PDT.
&&
JMOKERThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 2:37 AM PDT | Dense Fog Advisory | SGX | Riverside, San Bernardino, San Diego | 6 hr |
| Mar 30, 2:37 AM PDT | High Wind Warning | SGX | Riverside, San Bernardino, San Diego | 49 hr |
| Mar 30, 1:44 PM PDT | Gale Watch | SGX | 23 hr |
Nearby
High Surf Advisories in California, 2012Every high surf advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.